Hi all I am new here. My name is Michelle and I broke my hip in 2005 and still have issues with it. in 2006 my body rejected hardware so it was removed. in 2008 it went out and I broke the patella in my knee, in 2009 it went out and broke my lower leg- ankle in 3 places etc... it never ends. any way I have been on 10-325 for this whole time. Friday I picked up my refill and it is the SAME however I started taking them today and they are making me sick!! I take 1 every 5-6 hours never more than 1.... anyway I take it and I am light headed to the point it caused me to fall this morning, I get short breath and feel like I am going to vomit, I feel hot flash then extreme cold, I feel like I am seriously going to pass out!!! I have never had this reaction ever. I have always taken pill and get a little sleepy and that is all it goes away in about a hour or I take a nap. I do not know what is going on!!! Also I want off these pills but am afraid to detox thru withdrawals any and all help I appreciate. Thanks~shell
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.